W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1833 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
05/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment for an abdominal aortic aneurysm using the gore® dryseal flex introducer sheath (dsf).The dsf was used via right-side access, and resistance was noted during insertion.After deployment of the stent grafts, the dsf was removed, at which point a dissection of the right external iliac artery was observed.A bare-metal stent was placed at the site of the dissection, and the procedure was completed.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: ifu statements the device instructions for use (ifu), for the appropriate region and time-period, was reviewed with respect to the complaint detail, and the below statements were identified as having a relation to the complaint.Warnings on usage: 1.Advance and remove this device or guidewire, catheter, or other devices through this device only under fluoroscopic guidance and confirm the location.Do not continue advancement or retraction of the device if there is resistance.Determine the location and the cause of resistance before proceeding.[if we did not confirm the location under fluoroscopic guidance or continued advancement or retraction against resistance may result in vessel damage or damage to / breakage of the device.] 2.Device defects and adverse events: possible adverse events and complications that may occur with the use of gore® dryseal flex introducer sheath or any introducer sheath or in any endovascular device insertion procedure and which may or may not require intervention include, but are not limited to (shown in english alphabetical order): blood loss, bleeding, hematoma, embolization, ischemia, permanent ischemia, infection, vascular trauma, dissection, rupture, perforation, tear.